# SDR HEEA0016524

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N141PH
- Make and model: Bell 412
- Aircraft serial: 33197
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 23046020
- Condition: Failed
- Location: Start/Gen
- Part time: 6,308 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER WILL NOT ENGAGE ENGINE.
